# SDR USAA2011060700004

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Part number: 971600
- Part serial: MX617737
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 15,090 hours, 8,304 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL-DEN - EMERGENCY LANDING - WHILE EN ROUTE PHL-DEN, CREW RECEIVED YELLOW HYDRAULIC SYSTEM LOW PRESSURE AND LOW QUANTITY CAUSED BY PTU RUNNING CONTINUOUSLY.  YELLOW QUANTITY DROPPED TO ZERO, CREW DECLARED AN EMERGENCY AND DIVERTED TO PIT.  MAINTENANCE REMOVED AND REPLACED THE HYDRAULIC POWER TRANSFER UNIT IAW AIRBUS MAINTENANCE MANUAL 29-23-41.
